MathSciNet Relay Station
MathSciNet bibliographic data
MR2557875 60F10 (60G50 60K37)
Peterson, Jonathon; Zeitouni, Ofer On the annealed large deviation rate function for a multi-dimensional random walk in random environment. ALEA Lat. Am. J. Probab. Math. Stat. 6 (2009), 349–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement